# SDR SWIA202159007

- Difficulty date: April 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH AILERON LOWER INBD (WS323) LEADING EDGE CHAFE      (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED PANEL P/N: CC670-13053-1 ON LEFTHAND AILERON LOWER INBOARD SIDE AT WS323.00 IAW DRAWING #CC670-13000 REV NC. TASK CARD 51-900-1002-SKY COMPLIED WITH. (SEE CONTINUATION FOR FURTHER DETAILS)
